Doctor insights on:
Flaky Dark Skin Patch Face In Nasal Labial Fold On Face
FLAKY NASOLABIALS: This may be seborrheic dermatitis. With no photo i cannot be sure. Shampoo your scalp (yes, scalp) daily with a tar shampoo. Use an o-t-c Hydrocortisone cream daily for a couple of weeks (only). Find out which foods may be causing it; then eliminate them. Cut out stress. If no better, see a dermatologist. Best luck! ...Read more
Hi.. I have dark skin in the creases of my nose and also on my chin below my lower lips, what can I do about it pls?
Dark skin: Dark skin in skin creases could be genetic, due to sun, or due to an underlying immune issue (like Lupus: which is unlikely but possible. See MD to be sure no other signs of Lupus. Otherwise keep out of sun (hat, sunscreen), avoid doxycycline pills, and use make up if needed ...Read moreSee 1 more doctor answer
How do I treat new onset (3 mo ago) senorrheic dermatitis? Itchy redness nasal labial folds and under my nose
Sebbrrheic dermatiti: You use combination of anti fungal shampoos like Nizoral (ketoconazole) or head and shoulder or selsun sulphide, and non flurinated steroid cream like memetasone(elocon), temovate oe Lidex cream locally.And antifungal cream like ketocanazole. In your diet eliminate sugars and eat more vegetables.The shampoo is used on scalp.Once the rash is cleared you can cut down the use of steroid creams.You will need to see md. ...Read moreSee 1 more doctor answer
I had Voluma under my eyes/cheeks and juvederm ultra + injected into my nasal labial folds a couple of days ago, how can I help them smooth out?
I recently had dermal filler injected into my cheeks and nasal labial folds, i noticed a growth at the gum line shortly after. Is this filler seeping?
See Plastic/Derm M.D: Unusual for filler to be in gum line. See your treating physician. If done in a spa then, anything is possible. See a qualified treating physician as it is not easy dealing with complications of badly placed fillers or infection with filers. ...Read moreSee 2 more doctor answers
I used dettol soap on my face. It has caused it to dry out. Also I have dark skin, and it has caused light patches around my cheeks and underneath my ?
Dettol soap on face : Dettol soap is not formulated for use on the face, although like you, a lot of people use it for facial cleansing. It may have caused inflammation and subsequent drying and post- inflammatory hypopigmentation. I would stop using the soap and opt for a milder facial cleanser appropriate for your skin type & skin concerns. Also use a moisturizer to help restore hydration to your skin. Add spf in am. ...Read more
Using tretionin cream .025% on face. I have dark skin after 2 weeks of use light spots have been appearing. What should I do?
See doctor: You should only use the cream at night. A skin lightner may help even the skin tone and color. ...Read more
I used to have a nice dusky skin complexion but now , i have dark skin on my face and hands . I want to know the possible reasons and precaution ?
Health & age = ??: If you are 17, it may be more from hormonal changes in your body an sun exposure if otherwise healthy. If older, several liver or blood component conditions can present with skin color changes / discoloration and if this may fit your situation, you should see your Dr for evaluation to be sure nothing is wrong. ...Read more
- Talk to a doctor live online for free
- Dry flaky patch of skin on face
- Will losing weight affect nasal labial folds
- Red flaky patch on face
- Ask a doctor a question free online
- Dry flaky patch of skin
- Round, flaky patch of skin
- Flaky peeling skin on face
- Flaky itchy skin on face
- Talk to a dermatologist online